# SDR SWIA202402050001

- Difficulty date: February 5, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 36,203 hours, 26,014 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hand Rail
- Part number: UNKNOWN
- Condition: Unsafetied
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HANDRAILS NOT THE SAME LENGTH CAUSING AN UNSAFE CONDITION (FILED CLOSED)REMOVED AND REPLACED PASSENGER DOOR FWD HANDRAIL IAW AMM 52-11-05
